# SDR 2007UALA03215

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 55,810 hours, 31,050 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 819
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR THRESHOLD CORRODED: WEB IS CORRODED AT STA 819 RLB 21 APPROX 2 IN FROM UPPER FLANGE.  MAJOR REPAIR ACP AFT CARGO PIT DOOR THRESHOLD WEB.
